# SDR AALA202309253084

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,996 hours, 34,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 842 FORWARD DOOR STOP SCREW AT POSITION 2 DETERIORATED. REPLACED DOOR STOP SCREW PER AMM 52-13-31.
